# SDR UALA2013052303584

- Difficulty date: May 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 39,734 hours, 16,292 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shade
- Condition: Torn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE WINDOW SCREEN RIPPED AT HANDLE.  MYLAR PULL OUT SUN SHADE DAMAGED CAPT SIDE AFT OF SLIDING WINDOW SHADE, INOPERATIVE NOT USABLE.  REPLACED CAPTAIN'S SIDE WINDOW SCREEN
